# SDR A6WA202101047503

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 38,621 hours, 37,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145140
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT ON RT PRESSURE FLOOR SILL PNL FS 409+133 AND RBL 34.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR SILL PNL FS 409+133 AND RBL 34 BY BLENDING.  BLENDED AREA MEASURED 1.100''L X 0.900''W, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.  PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR SILL PNL AT FS 409+133 RBL 34, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 1 51-20-06 REV 42 NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 200051301 CAL DUE 01/24/21.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR SILL PNL AT FS 409+133 AND RBL 34.  MINIMUM REMAINING THICKNESS MEASURES 0.048'' REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 4 51-00-001 REV 42.  UT THICKNESS GAUGE S/N 151136107 CAL DUE 09/16/21.  EVALUATED REWORK AREA OF PRESSURE FLOOR SILL PNL AT FS 409+133 AND RBL 34. AND FOUND TO BE WITHIN LIMITS.  REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.
